# SDR QXEA2024052800139

- Difficulty date: May 16, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 13,871 hours, 9,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH INBOARD FLOOR SEAT TRACK BETWEEN FRAMES 19-20. REMOVED AND REPLACED LH IB SEAT TRACK AT FR 12-20 REF SRM 51-40-08.
